# SDR 96ZZZX2849

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL/ATL - FLT 495 - AIR RETURN, AFTER TAKEOFF, THERE WAS A LOUD WIND NOISE COMING FROM THE NOSE GEAR AREA.  RECYCLED GEAR, HAD A RED NOSE GEAR LIGHT ON.  LIGHT WENT OUT IN SIXTY SECONDS AND HAD A NORMAL LANDING.  JACKED AIRCRAFT, ADJUSTED NOSE GEAR DOORS, CYCLED GEAR.  SYSTEM OPS CHECKED GOOD.
